MAUDE Adverse Event Report: CAREFUSION 8 IN KINK RESISTANT EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 8 IN KINK RESISTANT EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MPX9103
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, patient demographics were not received.Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
It was reported that the anesthesia team is experiencing an unintended tubing disconnection.

Brand Name
8 IN KINK RESISTANT EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8908703
Report Number9616066-2019-02304
Device Sequence Number2548516
Product Code FPA
UDI-Device Identifier10885403237294
UDI-Public10885403237294
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMPX9103
Device Catalogue NumberMPX9103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1